Alert archive / West Virginia / Flash Flood Warnings in 2022
Flash Flood Warning 25, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 22, 2022, 9:47 PM EDT for Barbour County, West Virginia. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2022, 9:47 PM EDT (01:47 UTC)
- Expired
- Jun 23, 2022, 3:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Barbour County, WV
The radar
The Pittsburgh radar (KPBZ), 149 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 378 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
214
WGUS51 KRLX 230147
FFWRLX
WVC001-230500-
/O.NEW.KRLX.FF.W.0025.220623T0147Z-220623T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
947 PM EDT Wed Jun 22 2022
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Northeastern Barbour County in northeastern West Virginia...
* Until 100 AM EDT.
* At 947 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Nestorville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3911 7993 3922 7991 3924 8005 3927 7996
3930 7994 3929 7993 3929 7992 3929 7991
3930 7990 3929 7987 3927 7985 3925 7985
3924 7981 3921 7981 3920 7983 3919 7982
3913 7984 3913 7983 3911 7982 3910 7983
FLASH FLOOD...RADAR INDICATED
$$
JZ2 follow-up statements
907
WGUS51 KRLX 230448
FFWRLX
WVC001-230700-
/O.EXT.KRLX.FF.W.0025.000000T0000Z-220623T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1248 AM EDT Thu Jun 23 2022
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
Northeastern Barbour County in northeastern West Virginia...
* Until 300 AM EDT.
* At 1248 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Nestorville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3911 7993 3922 7991 3924 8005 3927 7996
3930 7994 3929 7993 3929 7992 3929 7991
3930 7990 3929 7987 3927 7985 3925 7985
3924 7981 3921 7981 3920 7983 3919 7982
3913 7984 3913 7983 3911 7982 3910 7983
FLASH FLOOD...RADAR INDICATED
$$
CG207
WGUS71 KRLX 230655
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
255 AM EDT Thu Jun 23 2022
WVC001-230705-
/O.EXP.KRLX.FF.W.0025.000000T0000Z-220623T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barbour WV-
255 AM EDT Thu Jun 23 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 3 AM EDT EARLY THIS MORNING
FOR NORTHEASTERN BARBOUR COUNTY...
Flood waters are receding. Please continue to heed remaining road
closures.
LAT...LON 3911 7993 3922 7991 3924 8005 3927 7996
3930 7994 3929 7993 3929 7992 3929 7991
3930 7990 3929 7987 3927 7985 3925 7985
3924 7981 3921 7981 3920 7983 3919 7982
3913 7984 3913 7983 3911 7982 3910 7983
$$
CGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 8:56 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 22, 8:56 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 856 PM EDT Wed Jun 22 2022 .SYNOPSIS... Showers and potentially strong thunderstorms in WV early tonight ahead of a cold front. Mostly dry and warm into the weekend per high pressure. Next cold front Sunday night. && .NEAR TERM /THROUGH THURSDAY/... As of 855 PM Wednesday... Strong to severe thunderstorms moving southeast through WV impacting this evening took advantage of strong CAPE, which was waning, but bulk shear associated with a cold front entering the area from the north was increasing a bit. This, with dew points up around 70, was allowing thunderstorms to persist into the night, essentially until they move out of the area around midnight. Severe thunderstorm watch 402 was canceled in southeast Ohio. The forecast remains on track, with patchy fog likely in there wake early Thursday morning. Other than morning stratocu in and near the mountains Thursday morning, high pressure will bring about sunshine with lower temperatures and humidity on Thursday. As of 230 PM Wednesday... A shortwave trough migrating into the Great Lakes accompanied by a surface cold front will be the primary feature of focus through the course of the forecast period. Puffy afternoon cu field at the time of writing will begin to transform as diurnal heating erodes away at remnant convective inhibition in place. Vertical development of the afternoon cu will tap into mixed layer CAPE values on the upwards of 2500 J/kg to spark strong to possibly severe thunderstorms, especially across the northeast portions of the forecast area. Shear values will be more utilized east of the Appalachians, so organization of storms will be more isolated in nature in our neck of the woods. Primary hazards that will be monitored with convection this afternoon will be damaging winds, large hail, and localized water issues from heavy downpours. Opted to not extend the higher potential of POPs along the western flank of the line based on timing and latest analysis of higher resolution models. Lingering showers will hug the mountains after midnight into Thursday morning, while the remainder of the area begins to feel the influence of surface high pressure and the eastern extent of ridging aloft. Dry weather then triumphs for the concluding hours of the period. Hot and muggy conditions currently reside over the Central Appalachians with most reporting sites observing temperatures stretching into the low 90s and dew points slowly rising into the upper 60s/low 70s. Heat index values have crossed into the triple digits across areas along the Ohio River Valley, which warranted the Heat Advisory in effect until this evening. Lack of a cold airmass dropping down in the wake of the cold front will maintain warm temperatures on Thursday, but knocked down closer to the climatological norm for this time of year in comparison to today. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/... As of 240 PM Wednesday... High pressure sliding over or just north of the area will help to keep the region dry in this period with partly to mostly sunny skies and winds on the light side. Temps may warm slightly from Thursday, but still expecting mountain highs in the 70s and lower elevation highs in the 80s. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 240 PM Wednesday... As the high pressure area slides off the Mid-Atlantic coast, low level winds will shift and bring increasing moisture back to the area on Saturday. As a result, we may be able to fire off a few showers or thunderstorms Saturday afternoon or evening, with the best chances in the southern part of the CWA, and perhaps up the higher terrain on the eastern border. However, a much more coherent area of precipitation is expected Sunday afternoon into Sunday night as a cold front approaches from the northwest and passes through the area. We'll have to assess the severe potential as it gets closer, but as of now, while instability may be decent ahead of the front, shear may be minimal. Behind the front, we can expect clear skies with cooler and much more comfortable weather. Highs Monday and Tuesday are forecast for the upper 70s to lower 80s at lower elevations, with dewpoints down into the 50s, and perhaps even upper 40s in some spots. A wind shift and increasing heights may allow for temps to start rising again on Wednesday. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... As of 855 PM Wednesday... Strong to severe thunderstorms moving southeast through WV impacting this evening, impacting CRW, CKB and EKN right at the start of the period, will also impact BKW 01Z-03Z before moving out of the area around 04Z. Fog may develop at these sites overnight and break up around dawn. MVFR stratocu accompanying and following the thunderstorms may also reform early Thursday morning in and near the mountains. High pressure building into the area will then bring MVFR conditions late Thursday morning through Thursday afternoon. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY... FORECAST CONFIDENCE: Medium to High. ALTERNATE SCENARIOS: Thunderstorm impacts early on will vary with additional amendments likely needed. Fog and stratocu may vary into Thursday morning. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE THU 06/23/22 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H H H H H H H L M M HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H L L L L L L PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H M L M M M L AFTER 00Z FRIDAY... IFR stratus/fog possible Friday morning along the eastern slopes of the higher terrain. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...FK/TRM/MEK NEAR TERM...TRM/MEK SHORT TERM...FK LONG TERM...FK AVIATION...TRM
Hazardous weather outlook, Jun 22, 8:11 PM EDT, 1 hour 36 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 811 PM EDT Wed Jun 22 2022 OHZ087-WVZ005-006-013>015-025>027-034-515>520-240015- Lawrence OH-Wayne-Cabell-Lincoln-Putnam-Kanawha-Logan-Boone-Clay- Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- 811 PM EDT Wed Jun 22 2022 ...SEVERE THUNDERSTORM WATCH 404 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for portions of southeast Ohio, and much of southern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered thunderstorms could produce damaging winds and large hail this evening. There is a marginal risk for excessive rainfall, with isolated flash flooding possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ007>011-016>020-028>032-039-040-521>526-240015- Mason-Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-Calhoun-Ritchie- Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 811 PM EDT Wed Jun 22 2022 ...SEVERE THUNDERSTORM WATCH 402 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for much of northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered thunderstorms could produce damaging winds and large hail this evening. There is a marginal risk for excessive rainfall, with isolated flash flooding possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-240015- Greenup-Carter-Boyd-Lawrence KY- 811 PM EDT Wed Jun 22 2022 ...SEVERE THUNDERSTORM WATCH 404 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northeast Kentucky. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Isolated thunderstorms could produce damaging winds and large hail this evening. Isolated flash flooding is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ024-033-240015- Dickenson-Buchanan-Mingo-McDowell- 811 PM EDT Wed Jun 22 2022 ...SEVERE THUNDERSTORM WATCH 404 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southwest Virginia and far southern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Isolated thunderstorms could produce damaging winds and large hail this evening. Isolated flash flooding is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-075-076-083>086-240015- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia- 811 PM EDT Wed Jun 22 2022 This Hazardous Weather Outlook is for much of southeast Ohio. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. TRM
In the hours before
Local storm report, Jun 22, 9:32 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
932 PM EDT WED JUN 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM FLASH FLOOD 2 WNW JUNIOR 38.99N 79.99W
06/22/2022 BARBOUR WV 911 CALL CENTER
HIGH WATER IN AREA FROM OVERFLOWING CREEK.
&&Special weather statement, Jun 22, 9:33 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Charleston WV
933 PM EDT Wed Jun 22 2022
WVZ026-034-515>518-520-230200-
Wyoming WV-Southeast Nicholas WV-Northwest Raleigh WV-
Southeast Raleigh WV-Boone WV-Southeast Fayette WV-
Northwest Fayette WV-
933 PM EDT Wed Jun 22 2022
...A strong thunderstorm will impact portions of Raleigh,
northeastern Wyoming, southern Fayette and southern Boone Counties
through 1000 PM EDT...
At 933 PM EDT, Doppler radar was tracking a strong thunderstorm over
Shady Spring, or 7 miles southeast of Beckley, moving southeast at 60
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Beckley, Fayetteville, Rainelle, Babcock State Park, Oak Hill,
Mullens, Mount Hope, Mabscott, Oceana, Sophia, Crab Orchard, Dry
Creek, Macarthur, Bradley, Shady Spring, Beaver, Piney View,
Stanaford, Coal City and Prosperity.
This includes the following highways...
West Virginia Turnpike between mile markers 28 and 57.
Interstate 64 in West Virginia between mile markers 120 and 137.
Route 19 between mile markers 1 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
central, southern and southeastern West Virginia.
&&
LAT...LON 3775 8170 3814 8089 3809 8076 3810 8088
3808 8089 3806 8080 3804 8083 3798 8077
3795 8081 3787 8075 3782 8094 3777 8089
3774 8092 3768 8088 3771 8098 3759 8109
3758 8120 3751 8121 3747 8128
TIME...MOT...LOC 0133Z 325DEG 52KT 3771 8108
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
11Special weather statement, Jun 22, 9:36 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Charleston WV
936 PM EDT Wed Jun 22 2022
WVZ011-020-030>032-039-040-525-526-230200-
Barbour WV-Doddridge WV-Northwest Randolph WV-Harrison WV-Taylor WV-
Upshur WV-Lewis WV-Southeast Randolph WV-Tyler WV-
936 PM EDT Wed Jun 22 2022
...A strong thunderstorm will impact portions of Randolph,
northeastern Doddridge, Taylor, northeastern Lewis, Upshur, east
central Tyler, Barbour and Harrison Counties through 1000 PM EDT...
At 936 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Hendricks, or 13 miles southeast of Parsons, moving
southeast at 60 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Clarksburg, Elkins, Buckhannon, Grafton, Weston, Philippi, Audra
State Park, Bridgeport, Shinnston, Belington, Stonewood, Nutter Fort,
Salem, Lumberport, Anmoore, Mill Creek, Jackson Mill, Dailey, Rock
Cave and Stonewall Jackson.
This includes the following highways...
Interstate 79 between mile markers 96 and 128.
Route 50 in West Virginia between mile markers 63 and 82.
Route 33 between mile markers 1 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.
Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern and northeastern West Virginia.
&&
LAT...LON 3892 7937 3893 7945 3890 7945 3889 7952
3883 7953 3861 8023 3869 8030 3949 8073
3943 8058 3947 8048 3939 8020 3941 8011
3939 8009 3944 7990 3930 7989 3923 7981
3913 7984 3908 7978 3904 7978 3896 7935
TIME...MOT...LOC 0136Z 325DEG 52KT 3891 7957
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
11Local storm report, Jun 22, 9:37 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
937 PM EDT WED JUN 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM FLASH FLOOD 5 W PHILIPPI 39.15N 80.13W
06/22/2022 BARBOUR WV PUBLIC
HIGH WATER IN AREA.
&&Special weather statement, Jun 22, 9:42 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Charleston WV
942 PM EDT Wed Jun 22 2022
VAZ003-230215-
Dickenson VA-
942 PM EDT Wed Jun 22 2022
...A strong thunderstorm will impact portions of southwestern
Dickenson County through 1015 PM EDT...
At 942 PM EDT, Doppler radar was tracking a strong thunderstorm near
Trammel, or 8 miles south of Clintwood, moving southeast at 15 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Trammel and Nora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
southwestern Virginia.
&&
LAT...LON 3697 8237 3702 8248 3703 8248 3704 8249
3707 8250 3711 8248 3710 8238 3700 8224
3699 8226 3700 8227 3700 8229 3696 8234
3696 8236
TIME...MOT...LOC 0142Z 327DEG 14KT 3703 8242
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
11Local storm report, Jun 22, 9:45 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
945 PM EDT WED JUN 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM FLASH FLOOD 7 SSW CRAIGSVILLE 38.22N 80.69W
06/22/2022 NICHOLAS WV 911 CALL CENTER
HIGH WATER IN THE AREA.
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:05 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Putnam | 25 min |
| Jun 22, 8:16 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Randolph, Taylor | 14 min |
| Jun 22, 8:18 PM EDT | Special Weather Statement | RLX | Fayette | 27 min |
| Jun 22, 8:22 PM EDT | Special Weather Statement | RLX | Cabell, Kanawha, Lincoln, Putnam | 38 min |
| Jun 22, 8:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Putnam | 31 min |
| Jun 22, 8:31 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas | 29 min |
| Jun 22, 8:32 PM EDT | Special Weather Statement | RLX | Barbour, Harrison | 28 min |
| Jun 22, 8:45 PM EDT | Flash Flood Warning | RLX | Barbour, Harrison | 9 hr |
| Jun 22, 8:54 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha | 36 min |
| Jun 22, 9:03 PM EDT | Flash Flood Warning | RLX | Fayette, Nicholas | 9 hr |
| Jun 22, 9:10 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Logan, Raleigh | 35 min |
| Jun 22, 9:18 PM EDT | Special Weather Statement | RLX | Fayette | 27 min |
| Jun 22, 9:33 PM EDT | Special Weather Statement | RLX | Fayette, Raleigh | 27 min |
| Jun 22, 9:36 PM EDT | Special Weather Statement | RLX | Barbour, Harrison, Randolph, Taylor, Upshur | 24 min |
Nearby
Flash Flood Warnings in West Virginia, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.